# SDR IXXA060523S

- Difficulty date: September 24, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND SHEAR TIE CORRODED AT STATION 1020 FROM LONGERON 31 RIGHT TO LONGERON 34 RIGHT.  REMOVED DAMAGED SHEAR TIE.  FABRICATED NEW SHEAR TIE, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW REPAIR PARTS IAW DC8 SRM 51-1-8, 53-4-1, AND 51-1-20D.
